eng

Correct Citation of Articles from the Journal

The Editorial Board recommends the following format of reference to an article published in the journal "Herald of Tver State University. Series: Applied Mathematics":

Authors. Article's title. Vestnik TvGU. Seriya: Prikladnaya matematika [Herald of Tver State University. Series: Applied Mathematics], year, vol. 1, no. 2, pp. pages.

Example:

Yazenin A.V., Shefova N.A. On behavior of set of quasi efficient portfolios in possibilistic-probabilistic model depending on levels of possibilities and probabilities. Vestnik TvGU. Seriya: Prikladnaya matematika [Herald of Tver State University. Series: Applied Mathematics], 2013, vol. 8, no. 2, pp. 83-94. (in Russian)